U.S. doctors online nowAsk doctors free
A 18-year-old female asked:

been on ocps for 3 months now. last 2 periods were a day early, im 4 days late for this months, why is that?

1 doctor answer2 doctors weighed in
Dr. Mark Grenitz
Obstetrics and Gynecology 9 years experience
Adjusting to pill: It can take 3-4 cycles to adjust to the pill. Your period should start during the "placebo" days when the pills have no medicine in them. If, after the third pack, you are bleeding at the wrong time, you should consult with your provider about changing. Make sure you take the pills at the same time each day.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 21, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.